Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Took meprate to delay period. Why severe abdominal pain?

Hi Doctor , I am newly married and I took 7 Meprate tablets to postpone my periods for pooja .I took meprate tablets from July 22 nd to July 29 th after consulting a doctor. I got my periods on August 1st. But after 2,3 weeks that is from August 20 I had severe Abdomen pain (lower and middle) and my periods got delayed till September 1 st but usually my menstrual cycle is exactly 28 days. After getting periods abdomen pain got reduced but when we did an ultra sound scan the report says that it is an anteverted bulky uterus . Will the consumption of meprate cause any side effects and will it delay my pregnancy?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response

Tablet Meprate as such does not cause this side effect. Bulky anteverted uterus is a sonographic finding that is seen quite often in clinical pratice. Please do not worry about it much.

The irregularities in periods do happen with Meprate. As such it has no major side effects, neither will it cause any harm to pregnancy.

Hope this helps you.

Take care.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor